Generalized WDVV Equations for Br and Cr Pure N = 2 Super-Yang–Mills Theory

Share/Save/Bookmark

Hoevenaars, L.K. and Martini, R. (2001) Generalized WDVV Equations for Br and Cr Pure N = 2 Super-Yang–Mills Theory. Letters in mathematical physics, 57 (2). pp. 175-183. ISSN 0377-9017

[img]PDF
Restricted to UT campus only
: Request a copy
91Kb
Abstract:A proof that the prepotential for pure N = 2 Super-Yang–Mills theory associated with Lie algebras B r and C r satisfies the generalized WDVV (Witten–Dijkgraaf–Verlinde–Verlinde) system was given by Marshakov, Mironov, and Morozov. Among other things, they use an associative algebra of holomorphic differentials. Later Itô and Yang used a different approach to try to accomplish the same result, but they encountered objects of which it is unclear whether they form structure constants of an associative algebra. We show by explicit calculation that these objects are none other than the structure constants of the algebra of holomorphic differentials.
Item Type:Article
Copyright:© 2001 Springer
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Link to this item:http://purl.utwente.nl/publications/70350
Official URL:http://dx.doi.org/10.1023/A:1017937522131
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 202154